Previous |  Up |  Next


nonlinear programming; constrained problems; $C^{1;1}$ functions; second order conditions
To find nonlinear minimization problems are considered and standard $C^2$-regularity assumptions on the criterion function and constrained functions are reduced to $C^{1,1}$-regularity. With the aid of the generalized second order directional derivative for $C^{1,1}$ real-valued functions, a new second order necessary optimality condition and a new second order sufficient optimality condition for these problems are derived.
[1] M. Avriel: Nonlinear Programming: Analysis and Methods. Prentice-Hall, New Jersey, 1976. MR 0489892 | Zbl 0361.90035
[2] M. S. Bazzaraa and C. M. Shetty: Foundations of Optimization. Springer-Verlag, Berlin, Heidelberg, New York, 1976, pp. 73-80. MR 0429122
[3] A. Ben-Tal: Second order and related extremality conditions in nonlinear programming. J. Optim. Theory Appl. 31 (1980), 143–165. DOI 10.1007/BF00934107 | MR 0600379 | Zbl 0416.90062
[4] A. Ben-Tal: Second order theory of extremum problems. in: Fiacoo, A. V. and Kortanek, K. eds., Extremal methods and system analysis, Springer, Berlin (1980), 336–356. MR 0563871 | Zbl 0432.90085
[5] A. Ben-Tal and J. Zowe: A unified theory of first and second order conditions for extremum problems in topological vector space. Math. Programming Stud. 19 (1982), 39–76. MR 0669725
[6] R. W. Chancy: Second order necessary conditions in constrained semismooth optimization. SIAM J. Control Optim. 25 (1987), 1072–1081. DOI 10.1137/0325059 | MR 0893999
[7] F. H. Clarke: Optimization and Nonsmooth Analysis. John Wiley and Sons, New York, 1983. MR 0709590 | Zbl 0582.49001
[8] J. B. Hiriart-Urruty, J. J. Strodiot and V. H. Nguyen: Generalized Hessian matrix and second-order optimality conditions for problems with $C^{1,1}$ data. Appl. Math. Optim. 11 (1984), 43–56. DOI 10.1007/BF01442169 | MR 0726975
[9] K. H. Hoffmann and H. F. Kornstaedt: Higher order necessary conditions in abstract mathematical programming. J. Optim. Theory Appl. 26 (1978), 533–569. DOI 10.1007/BF00933151 | MR 0526652
[10] A. D. Ioffe: Necessary and sufficient conditions for a local minimum 3: Second order conditions and augmented duality. SIAM J. Control Optim. 17 (1979), 266–288. DOI 10.1137/0317021 | MR 0525027 | Zbl 0417.49029
[11] M. Křížek and P. Neittaanmäki: Finite Element Approximation of Variational Problems and Applications. Longman, 1990. MR 1066462
[12] J. Liu and B-G. Liu: On second order sufficient conditions in smooth nonlinear programming. In: Proc. Conf. Recent trends in optimization theory and applications, World Sci. Publ. Comp., 1995, 239–254.
[13] L. Liu: The second-order conditions of nondominated solutions for $C^{1,1}$ generalized multiobjective mathematical programming. J. Systems Sci. Math. Sci. 4 (1991), 128–138. MR 1119288
[14] L. Liu: The second order conditions for $C^{1,1}$ nonlinear mathematical programming. Proc. Prague Math. Conf. 96, Math. Inst., Acad. Sci., Prague, 1996, 153–158.
[15] J. J. Maurer and J. Zowe: First and second order necessary and sufficient optimality conditions for infinite-dimensional programming problems. Math. Programming 16 (1979), 98–110. DOI 10.1007/BF01582096 | MR 0517762
[16] G. P. McCormick: Second order conditions for constrained minima. SIAM. J. Appl. Math. 15 (1967), 641–652. DOI 10.1137/0115056 | MR 0216866 | Zbl 0166.15601
[17] S. Saks: Theory of the Integral. Hafner Pulishing Co., New York, 1937. Zbl 0017.30004
Partner of
EuDML logo